Facebook Pixel

Help pertaining to taking the Plan B One Step Pill

By October 1, 2009 - 6:50pm
Rate This

I have a similar situation. Almost three weeks ago as of this sunday, me and my boyfriend had protected sex however, right as he was about to finish the comdom broke and he finished but as an added reassurance I took the Plan B One Step pill just in case within two hours after it. Some of the symptoms included spotting, although, starting 3-4 days after I took the pill I started doing so and now it is two weeks later and I haven't stopped yet. I'm supposed to get my period around October 4th which would be my normal 28 day cycle but I also know it will either be late or early so I guess all I'm asking is, is it okay that i've been spotting so much and will I still get my period and more importantly, I believe all I really want is reassurance that nothing is going to happen. If anyone could help me or shed some light on ym situation, I would really appreciate that. Thank you.

Add a Comment1 Comments

HERWriter Guide

Dear holly

Thanks for your question and welcome!

According to Plan Bs website, side effects include :

When using this product you may have:
•Changes in your period
•Lower Abdominal Pain
•Breast Tenderness

Many women do report spotting after taking Plan B (that can go on for days) so this may be the case with you. If you period is due around Oct 4th then you still should get it. If it doesn't come, you may want to take a pregnancy test. Plan B is effective for most women but it's certainly not a guarantee that pregnancy can be avoided.

The good news is that you lessened you chances since you took it almost immediately afterwards. The quicker you take Plan B, the better.

Don't panic just yet! Hang on for a few more days (I know it's hard and the not-knowing is awful) but give it a few more and then take a test. We wish you the best - will you update us?

October 2, 2009 - 1:07pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!